# SDR EISA95441

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 340 LEFT, CRACK EXISTS ON FRAME AT THE QG BARRIER ATTACH FITTING.  REMOVED AND REPLACED FITTING IAW SRM 51-10-00 AND 57-10-30.  (M)
